An elastic plate with a curvilinear hole and flowing heat in S-plane
Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2014, Vol 6, Issue 1
Abstract
In the present paper, we apply complex variable method, Cauchy method, to derive exact expressions for Goursat functions for the boundary value problems of an infinite elastic plate weakened by a curvilinear hole. The hole considered is conformally mapped on the area of the right half-plane. Also, when an initial heat is uniformly flowing in the perpendicular direction of the hole, the thermo potential function and the stress components, in this case, are obtained. Some applications are considered, and the work of many previous authors is established as special cases of this work. Also, when the hole is conformally mapped inside and outside the unit circle is established from this work.
Authors and Affiliations
Azhaar Jaan, M. A. Abdou
ON THE FRACTIONAL INTEGRAL OPERATORS FOR REAL POSITIVE DEFINITE SYMMETRIC MATRIX
In the present paper fractional integral operators associated with -function for real positive symmetric definite matrix have been discussed. These operators have a wide range of applications in the field of Mathematical...
APPROXIMATION OF FOURIER SERIES OF A FUNCTION OF LIPCHITZ CLASS BY PRODUCT MEANS
Lipchitz class of function had been introduced by McFadden[5}.Recently dealing with degree of approximation of Fourier series of a function of Lipchitz class Nigam[12] and Misra et al.[13] have established certain theore...
Breaking Boundaries: Discovering the Impossible Counterproof of Beal’s Conjecture
This paper will attempt to logically differentiate between two types of fractions and discuss the idea of Zero as a neutral integer. This logic can then be followed to create a counterexample and a proof for Beal’s conje...
Some Applications of a new class of Univalent Functions Defined by Subordination Property
In this paper, we introduce and study some applications of a new class of univalent functions defined by subordination property. Coefficient inequality, convex linear combinations, growth and distortion inequalities, rad...
Oscillatory Behavior of Second Order Neutral Dierence Equations with Mixed Neutral Term
In this paper, we study the oscillatory behavior of solution of second order neutral dierence equation with mixed neutral term of the form(an(zn)) + qnx(n) = 0; n 2 N0; where zn = xn + bnxnô€€€l + cnxn+k and 1Ps=n01as= 1...